# SDR ASAA2024091552571

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 76,257 hours, 31,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXTERIOR EMERGENCY EXIT LIGHTS ON L/H + R/H SIDE INOP. GROUNDED - YES. (RESOLVED ON W/O: 2018478 TASKCARD: N/R-00001 ) REMOVED AND RELAMPED INOP OVERWING EXTERIOR LIGHTS REF AMM 33-51-04. L/H EMERGENCY LIGHTS NOW OPERABLE, R/H AFT OVERWING LIGHT AND LOWER EMERGENCY LIGHTS STILL INOP SEAMC TOD NOTIFIED. MICHAEL BUCHANAN 67948, 09/16/2024REMOVED AND REPLACED POWER SUPPLY M1695 REF AMM 33-51-06-960-806. R/H AFT OVERWING LIGHT AND LOWER R/H SLIDE LIGHT INOP. HPD 53557 09/16/2024. REPLACED NEW M1671 POWER SUPPLY & NEW BATTERY. PERFORMED INSTALLATION TEST NORMAL WDM 33-51-13-3-3. AMM 33-51-06. AMM 33-51-00. MSUN 20477 09/16/2024THIS CLEARS MEL 33-14C SEAMC PETER NOTIFIED, PLACARDS REMOVED.
